Alert archive / Texas / High Wind Warnings in 2005
High Wind Warning 1, NWS Amarillo, TX
NWS Amarillo, TX issued this high wind warning at Nov 15, 2005, 3:03 AM CST for 8 counties in Texas; Beaver County, Oklahoma. It took effect at Nov 15, 2005, 4:00 AM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2005, 3:03 AM CST (09:03 UTC)
- In effect from
- Nov 15, 2005, 4:00 AM CST
- Expired
- Nov 15, 2005, 4:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Collingsworth County, TX, Donley County, TX, Gray County, TX, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX, Wheeler County, TX
The radar
The Amarillo radar (KAMA), 121 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3203 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KAMA 150903 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 303 AM CST TUE NOV 15 2005 ...STRONG WINDS ARE EXPECTED FROM 10 PM THIS EVENING TO 4 PM CST TUESDAY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES... .A STRONG COLD FRONT WILL ENTER THE OKLAHOMA PANHANDLE SHORTLY BEFORE MIDNIGHT AND WILL SWEEP SOUTH ACROSS ALL OF THE TEXAS PANHANDLE BEFORE SUNRISE TUESDAY MORNING...BRINGING MUCH COLDER TEMPERATURES TO THE AREA. PRESSURES BEHIND THE FRONT WILL RISE SHARPLY...CAUSING NORTH WINDS TO INCREASE TO 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH. CONDITIONS WILL IMPROVE BY TUESDAY EVENING. OKZ003-TXZ004-005-009-010-014-015-019-020-151715- /O.UPG.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/ /O.NEW.KAMA.HW.W.0001.051115T1000Z-051115T2200Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA...SHAMROCK... WHEELER...CLARENDON...WELLINGTON 303 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE SYSTEM WILL CAUSE EXTREMELY STRONG WINDS THROUGHOUT THE MORNING HOURS...WITH GUSTS AS HIGH AS 60 MPH POSSIBLE ACROSS THE EASTERN OKLAHOMA AND TEXAS PANHANDLES. SUCH WINDS CAN MAKE DRIVING EXTREMELY DIFFICULT...AND CAN BE ESPECIALLY DANGEROUS TO HIGH PROFILE VEHICLES. MOTORISTS ON INTERSTATE 40 AND OTHER EAST/WEST ORIENTED ROADS SHOULD BE PARTICULARLY CAUTIOUS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-151715- /O.CON.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 303 AM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE SYSTEM WILL RESULT IN STRONG GUSTY WINDS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$ KRAMAR/NUNEZ
2 follow-up statements
000 WWUS74 KAMA 150949 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 349 AM CST TUE NOV 15 2005 ...STRONG WINDS ARE EXPECTED THROUGH 4 PM CST TUESDAY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES... .A TIGHT PRESSURE GRADIENT AND STRONG LOWLEVEL WINDS WILL CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY ON TUESDAY...ASSOCIATED WITH A STRONG SURFACE RIDGE. NORTH WINDS ARE EXPECTED TO CONTINUE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ACROSS THE WESTERN HALF OF THE PANHANDLES...WHILE SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE ACROSS THE EASTERN HALF OF THE PANHANDLES. CONDITIONS WILL IMPROVE BY TUESDAY EVENING. OKZ003-TXZ004-005-009-010-014-015-019-020-151800- /O.CON.KAMA.HW.W.0001.051115T1000Z-051115T2200Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA...SHAMROCK... WHEELER...CLARENDON...WELLINGTON 349 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE SYSTEM WILL CAUSE EXTREMELY STRONG WINDS THROUGHOUT THE MORNING HOURS...WITH GUSTS AS HIGH AS 60 MPH POSSIBLE ACROSS THE EASTERN OKLAHOMA AND TEXAS PANHANDLES. SUCH WINDS CAN MAKE DRIVING EXTREMELY DIFFICULT...AND CAN BE ESPECIALLY DANGEROUS TO HIGH PROFILE VEHICLES. MOTORISTS ON INTERSTATE 40 AND OTHER EAST/WEST ORIENTED ROADS SHOULD BE PARTICULARLY CAUTIOUS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-151800- /O.CON.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 349 AM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE SYSTEM WILL RESULT IN STRONG GUSTY WINDS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$
000 WWUS74 KAMA 151752 NPWAMA URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 1152 AM CST TUE NOV 15 2005 ...STRONG WINDS ARE EXPECTED THROUGH 4 PM CST TODAY ACROSS THE TEXAS AND OKLAHOMA PANHANDLES... .A TIGHT PRESSURE GRADIENT AND STRONG LOW LEVEL WINDS WILL CONTINUE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY TODAY...ASSOCIATED WITH A STRONG SURFACE HIGH PRESSURE RIDGE. NORTH WINDS ARE EXPECTED TO CONTINUE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH ACROSS THE WESTERN TWO-THIRDS OF THE PANHANDLES...WHILE SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE ACROSS THE EASTERN ONE-THIRD OF THE PANHANDLES. CONDITIONS WILL IMPROVE BY THIS EVENING. OKZ003-TXZ004-005-009-010-014-015-019-020-152200- /O.CON.KAMA.HW.W.0001.000000T0000Z-051115T2200Z/ BEAVER-OCHILTREE-LIPSCOMB-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY- COLLINGSWORTH- INCLUDING THE CITIES OF...BEAVER...FORGAN...PERRYTON...BOOKER... HIGGINS...FOLLETT...MIAMI...CANADIAN...PAMPA...SHAMROCK... WHEELER...CLARENDON...WELLINGTON 1152 AM CST TUE NOV 15 2005 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE SYSTEM WILL CAUSE EXTREMELY STRONG WINDS TODAY...WITH GUSTS AS HIGH AS 60 MPH POSSIBLE ACROSS THE EASTERN OKLAHOMA AND TEXAS PANHANDLES. SUCH WINDS CAN MAKE DRIVING EXTREMELY DIFFICULT...AND CAN BE ESPECIALLY DANGEROUS TO HIGH PROFILE VEHICLES. MOTORISTS ON INTERSTATE 40 AND OTHER EAST TO WEST ORIENTED ROADS SHOULD BE PARTICULARLY CAUTIOUS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ OKZ001-002-TXZ001>003-006>008-011>013-016>018-152200- /O.CON.KAMA.WI.Y.0001.000000T0000Z-051115T2200Z/ CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON- OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG- INCLUDING THE CITIES OF...BOISE CITY...KEYES...GUYMON...DALHART... STRATFORD...SPEARMAN...GRUVER...HARTLEY...CHANNING...DUMAS... BORGER...VEGA...AMARILLO...PANHANDLE...WHITE DEER...HEREFORD... CANYON...CLAUDE 1152 AM CST TUE NOV 15 2005 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. A STRONG PRESSURE GRADIENT ASSOCIATED WITH A SURFACE HIGH PRESSURE SYSTEM WILL RESULT IN STRONG GUSTY WINDS ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH THE DAY TODAY. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. BOATERS IN THE WIND ADVISORY AREA SHOULD USE EXTREME CAUTION IF VENTURING ONTO AREA LAKES. THESE WINDS WILL MAKE OPEN WATERS OF LAKES ROUGH AND HAZARDOUS...AND MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALLER CRAFT. FOR YOUR PERSONAL SAFETY...AVOID THE OPEN WATERS. STAY CLOSE TO SHORE OR AROUND PROTECTED AREAS. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this high wind warning went out at Nov 14, 3:28 PM CST, 11 hours 35 minutes earlier.
Area forecast discussion, Nov 14, 3:28 PM CST, 11 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
328 PM CST MON NOV 14 2005
.DISCUSSION...
ADVERTISED MAJOR CHANGE IN THE WEATHER CONTINUES TOWARDS THE
REGION
POLAR JET CONTINUES TO DIG TOWARDS THE REGION THIS AFTERNOON...WITH
SURFACE COLD FRONT EXTENDING FROM THE WESTERN DAKOTAS INTO NORTHERN
COLORADO MOVING SOUTH AT A RAPID CLIP. LEADING EDGE OF COLD FRONT
SHOULD PUSH INTO THE OKLAHOMA PANHANDLE NEAR MIDNIGHT AND PUSH
THROUGH ALL OF THE TEXAS PANHANDLE BY SUNRISE. NAM RUNS FROM 12Z AND
18Z ATTEMPT TO HOLD FRONTAL PROGRESSION UP A FEW HOURS...BUT SUCH A
COLD AND DENSE AIRMASS SHOULD HAVE NO PROBLEM SLIDING DOWN THE LEE OF
THE ROCKIES ACROSS THE REGION SO KEPT TIMING OF FRONT INTACT FROM
PREVIOUS PACKAGE.
BIG QUESTIONS WITH FRONT ARE HOW STRONG WINDS WILL BECOME...
TEMPERATURES...AND PRECIP CHANCES. COULD SEE SOME INITIAL GUSTS
IMMEDIATELY AFTER FRONTAL PASSAGE BETWEEN 40-50 MPH BUT THESE SHOULD
NOT LAST LONG. AS THE FRONT MOVES SOUTH OF THE REGION AND DAYTIME
MIXING TAKES PLACE...WINDS SHOULD REMAIN AROUND 35 MPH SUSTAINED WITH
A FEW HIGHER GUSTS. FELT THAT BEST COURSE OF ACTION WAS TO KEEP WIND
ADVISORY GOING AS WAS INHERITED FROM PREVIOUS SHIFT. WILL HAVE TO
WATCH SITUATION CLOSELY AS STRONGEST 850 MB WINDS ARE JUST ACROSS THE
BORDER OVER NW OK. IF STRONGEST WINDS ALOFT SLIDE FURTHER WEST ACROSS
THE PANHANDLES...WINDS COULD BE CLOSER TO THE HIGH WIND WARNING
CRITERIA OF SUSTAINED 40 MPH FOR ONE HOUR OR MORE. TEMPERATURES WILL
BE SLOW TO CLIMB...IF AT ALL...DURING THE DAY WITH THE SE TX PNHDL
WITH THE BEST CHANCE TO CLIMB A BIT DURING THE AFTERNOON. COMBINED
WITH THE WIND...WIND CHILL READINGS WILL ALSO BE LOW MAINLY IN THE
MORNING AND EARLY AFTERNOON HOURS. PRECIP CHANCES ARE VERY SLIM AS
ATMOSPHERE REMAINS DRY. RECENT MODEL RUNS ARE TRYING TO SQUEEZE OUT
SOME PRECIP IMMEDIATELY ALONG THE FRONT ACROSS THE NE TX PNHDL BUT
FEEL MOISTURE IS LACKING AND LEFT FCST DRY. DRY CONDITIONS...STRONG
WINDS...AND LOW RH VALUES WILL ALSO PROMOTE RED FLAG CONDITIONS AND
HAVE ISSUED A RED FLAG WARNING FOR ALL OF THE AREA FOR TOMORROW. SEE
RFWAMA AND FWFAMA FOR MORE DETAILS.
TUESDAY NIGHT INTO WEDNESDAY WILL BE THE COLDEST THE REGION HAS SEEN
SO FAR WITH MANY AREAS DIPPING INTO THE UPPER TEENS. WIND CHILL
READINGS WILL ALSO BE CLOSE TO ZERO IF THE WINDS STAY AROUND 10 MPH.
THE COLD AIRMASS WILL REMAIN ENTRENCHED OVER THE REGION WITH A VERY
SLOW WARMUP EXPECTED THROUGH END OF THIS WEEK. TEMPERATURES ON
WEDNESDAY NIGHT AND THURSDAY ALSO HAVE THE POTENTIAL TO DIP INTO THE
20S AS DRY AIRMASS AND LIGHT WINDS REMAIN OVER THE REGION...SO I
DROPPED TEMPS BY 3-5 DEGREES MOST AREAS. NWLY FLOW ALOFT WILL HELP TO
KEEP LOW THICKNESSES OVER THE REGION AND HELP TO SEND A SERIES OF
FRONTS ACROSS THE AREA. NEXT FRONT EXPECTED TO ARRIVE FRI/SAT BEFORE
MODELS DIVERGE ON WHAT HAPPENS INTO NEXT WEEK. DID DROP TEMPS SOME
FOR FRI AND SAT TO REFLECT NEXT FRONT...AND GENERALLY KEPT TEMPS A
BIT COOLER THAN GUIDANCE.
FCSTID = JORDAN
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 32 45 21 50 / 0 0 0 0
BEAVER OK 31 45 19 50 / 0 0 0 0
BOISE CITY OK 29 41 18 49 / 0 0 0 0
BORGER TX 35 45 24 52 / 0 0 0 0
BOYS RANCH TX 33 46 20 52 / 0 0 0 0
CANYON TX 32 47 21 51 / 0 0 0 0
CLARENDON TX 37 47 23 51 / 0 0 0 0
DALHART TX 29 42 16 48 / 0 0 0 0
GUYMON OK 34 46 19 50 / 0 0 0 0
HEREFORD TX 31 43 19 48 / 0 0 0 0
LIPSCOMB TX 36 45 20 49 / 0 0 0 0
PAMPA TX 35 44 25 51 / 0 0 0 0
SHAMROCK TX 38 48 25 51 / 0 0 0 0
WELLINGTON TX 39 49 26 54 / 0 0 0 0
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 6 AM TO 6 PM CST TUESDAY FOR OKZ001-OKZ002-
OKZ003.
WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM CST TUESDAY FOR
OKZ001-OKZ002-OKZ003.
TX...RED FLAG WARNING FROM 6 AM TO 6 PM CST TUESDAY FOR TXZ001-TXZ002-
TXZ003-TXZ004-TXZ005-TXZ006-TXZ007-TXZ008-TXZ009-TXZ010-
TXZ011-TXZ012-TXZ013-TXZ014-TXZ015-TXZ016-TXZ017-TXZ018-
TXZ019-TXZ020.
WIND ADVISORY FROM 10 PM THIS EVENING TO 4 PM CST TUESDAY FOR
TXZ001-TXZ002-TXZ003-TXZ004-TXZ005-TXZ006-TXZ007-TXZ008-
TXZ009-TXZ010-TXZ011-TXZ012-TXZ013-TXZ014-TXZ015-TXZ016-
TXZ017-TXZ018-TXZ019-TXZ020.
&&
03/17Hazardous weather outlook, Nov 14, 1:00 PM CST, 14 hours 3 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 100 PM CST MON NOV 14 2005 OKZ001>003-TXZ001>020-151200- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 100 PM CST MON NOV 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... A WIND ADVISORY IS IN EFFECT FOR ALL SECTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES BEGINNING AT 10 PM CST TONIGHT. SUSTAINED NORTH WINDS OF 25 TO 35 MPH ARE EXPECTED WITH GUSTS TO NEAR 50 MPH AS A STRONG COLD FRONT MOVES THROUGH THE AREA. CAUTION IS ADVISED ON AREA LAKES DUE TO THE STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A WIND ADVISORY WILL CONTINUE FOR THE PANHANDLES THROUGH 4 PM CST TUESDAY. FIRE DANGER WILL BE VERY HIGH ON TUESDAY. EARLY MORNING WIND CHILL VALUES IN THE 15 TO 25 DEGREE RANGE ARE EXPECTED TUESDAY. TUESDAY NIGHT WILL BE COLD...WITH LOW TEMPERATURES IN THE 14 TO 27 DEGREE RANGE. EARLY MORNING WIND CHILL VALUES ON WEDNESDAY WILL DROP INTO THE 5 TO 15 DEGREE RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. COCKRELL
Nearby
High Wind Warnings in Texas, 2005High Wind Warnings in Oklahoma, 2005Every high wind warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.